# SDR SWI2023F00467

- Difficulty date: September 15, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME 549 BETWEEN STRG25R-26L(MARKED), MX#27166285   (C-CHECK RO 11/10/2023)   BLENDED CORROSION ON FRAME AT FS 549 BETWEEN STGR 25R - STGR 26L REF CRJ700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED REO AND PERFORMED REPAIR TO FRAME FS549.00 BETWEEN STR26L TO STR26R IAW ALL STEPS OF REO 670-53-31-818, REV--, DATED 2023-10-05. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
